# SDR HEEA0010450

- Difficulty date: July 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N5736J
- Make and model: Bell 212
- Aircraft serial: 31140
- System (JASC): 2210 · Autopilot System
- Part: Tarsyn
- Part number: 2593996333
- Condition: Defective
- Location: Autoflight
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

TARSYN DEFECTIVE ADI PRECESSES IN ROLL.
